Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 33, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at Apr 16, 2016, 6:00 PM CDT for Dickens County, Texas. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 16, 2016, 6:00 PM CDT (23:00 UTC)
- Expired
- Apr 16, 2016, 6:45 PM CDT
- In force
- 45 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Dickens County, TX
The radar
The Lubbock radar (KLBB), 100 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 16, 6:00 PM CDT | HAIL 1 | 2 N Spur, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 16, 2:19 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.0 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 363 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 538 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 303 m²/s²
- 0-3 km storm-relative helicity
- 320 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.9
The text
As transmitted.
389
WUUS54 KLUB 162300
SVRLUB
TXC125-162345-
/O.NEW.KLUB.SV.W.0033.160416T2300Z-160416T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
600 PM CDT SAT APR 16 2016
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL DICKENS COUNTY IN NORTHWESTERN TEXAS...
* UNTIL 645 PM CDT
* AT 559 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SPUR...OR 9
MILES SOUTH OF DICKENS...MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
DICKENS AND SPUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHWESTERN
TEXAS.
LAT...LON 3340 10079 3346 10094 3377 10090 3363 10052
3350 10053
TIME...MOT...LOC 2259Z 224DEG 32KT 3349 10081
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
$$
264 follow-up statements
332
WWUS54 KLUB 162309
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
609 PM CDT SAT APR 16 2016
TXC125-162345-
/O.CON.KLUB.SV.W.0033.000000T0000Z-160416T2345Z/
DICKENS TX-
609 PM CDT SAT APR 16 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR CENTRAL DICKENS COUNTY...
AT 608 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
OF DICKENS...MOVING NORTHEAST AT 35 MPH. QUARTER SIZE HAIL WAS
REPORTED IN SPUR WITH THIS STORM.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
DICKENS AND SPUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHWESTERN
TEXAS.
LAT...LON 3344 10077 3350 10090 3377 10090 3363 10052
3350 10053
TIME...MOT...LOC 2308Z 224DEG 32KT 3355 10074
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
$$
26186
WWUS54 KLUB 162316
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
616 PM CDT SAT APR 16 2016
TXC125-162345-
/O.CON.KLUB.SV.W.0033.000000T0000Z-160416T2345Z/
DICKENS TX-
616 PM CDT SAT APR 16 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHEASTERN DICKENS COUNTY...
AT 615 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES EAST OF
DICKENS...MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN DICKENS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHWESTERN
TEXAS.
LAT...LON 3346 10074 3350 10082 3374 10082 3363 10052
3353 10054
TIME...MOT...LOC 2315Z 224DEG 32KT 3360 10068
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
26028
WWUS54 KLUB 162322
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
622 PM CDT SAT APR 16 2016
TXC125-162345-
/O.CON.KLUB.SV.W.0033.000000T0000Z-160416T2345Z/
DICKENS TX-
622 PM CDT SAT APR 16 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHEASTERN DICKENS COUNTY...
AT 622 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHEAST OF
DICKENS...MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN DICKENS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHWESTERN
TEXAS.
LAT...LON 3348 10072 3354 10080 3372 10077 3363 10052
3353 10054
TIME...MOT...LOC 2322Z 221DEG 22KT 3357 10069
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
26359
WWUS54 KLUB 162333
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
633 PM CDT SAT APR 16 2016
TXC125-162345-
/O.CON.KLUB.SV.W.0033.000000T0000Z-160416T2345Z/
DICKENS TX-
633 PM CDT SAT APR 16 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR EAST CENTRAL DICKENS COUNTY...
AT 633 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES EAST OF
DICKENS...MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST
CENTRAL DICKENS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHWESTERN
TEXAS.
LAT...LON 3353 10066 3356 10073 3370 10070 3363 10052
3353 10054
TIME...MOT...LOC 2333Z 217DEG 21KT 3360 10063
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
26What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 16, 3:58 PM CDT, 2 hours 2 minutes earlier.
Area forecast discussion, Apr 16, 3:58 PM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 358 PM CDT SAT APR 16 2016 .SHORT TERM... THE UA LOW THAT PROVIDED PORTIONS OF THE NW SOUTH PLAINS WITH RAINFALL AND BRIEF BOUTS OF A STRONG STORM OR TWO YESTERDAY...CONTINUED TO CHURN AWAY ACROSS NRN NEW MEXICO LATE THIS AFTN. THE SYSTEM IS STILL PROGGED TO MOVE NEWRD THROUGH TONIGHT...AND RETROGRADE TO NORTH OF THE FOUR-CORNERS BY TOMORROW EARLY EVENING. DUE TO THE PROXIMITY OF THE SAID DISTURBANCE...THE DRYLINE HAD NO PROBLEMS SURGING EWRD TO NEAR THE CAPROCK ESCARPMENT LATE THIS AFTN...WITH BREEZY SW WIND SPEEDS ON THE ORDER OF 15-25 MPH AND GENERALLY CLEAR SKIES ARE OCCURRING WEST OF THE DRYLINE...BUT BREEZY SE SFC WINDS AND THE SLOW/GRADUAL THINNING OF THE LOW CLOUDS WERE NOTED ACROSS THE FAR ROLLING PLAINS /EAST OF THE DRYLINE/. SOME DRIZZLE/LIGHT RAIN WAS REPORTED UNDERNEATH THE STUBBORN STRATUS DECK EARLIER THIS MORNING...BUT MORE INTERESTING THINGS ARE STARTING TO TAKE SHAPE. WHILE THE UA LOW PROVIDES THE REGION WITH A 250 MB 90+ KT JET STREAK AND HENCE INCREASING THE LARGE SCALE SUPPORT...LOW LEVEL MOISTURE IS BEING MAINTAINED ACROSS THE ROLLING PLAINS WITH AN UPSLOPE SFC REGIME /PWATS 2-3 STANDARD DEVIATIONS ABOVE NORMAL/. ALSO EAST OF THE DRYLINE...AN AXIS OF LOW- MID THETA-E WILL EXIST AS WELL AS SBC OF 1000-2500 J/KG...0-6 KM BULK SHEAR VALUES OF 50-60 KTS...A VEERING VERTICAL WIND PROFILE AND A LOW LEVEL HODOGRAPH CURVATURE...RAISES CONCERN FOR STORMS THAT DO DEVELOP TO QUICKLY BECOME ORGANIZED AND REACH STRONG TO SEVERE LEVELS. FURTHERMORE AS WE HEAD INTO THE EVENING HOURS...LOW LCL/S AND SFC-1 KM HELICITY VALUES ABOVE 100 M2/S2 COUPLED WITH THE ABOVE SEVERE INDICES RAISES CONCERNS FOR THE POTENTIAL OF A TORNADO OR TWO ACROSS THE SAID AREA. BEST PROGGED HELICITY VALUES VALUES ARE NOTED ACROSS THE NRN ROLLING PLAINS...WHICH IS AN AREA WE WILL BE KEEPING AN EVEN CLOSER EYE ON. DUE TO EVERYTHING...A TORNADO WATCH IS IN EFFECT FOR THE ROLLING PLAINS UNTIL 9 PM CDT. THOUGH THIS WATCH COULD EXPAND A BIT WWRD LATER TODAY AS SIGNS OF THE SRN PERIPHERY OF THE DRYLINE HAVE SHOWED SIGNS OF RETREATING A BIT. LATE TONIGHT THE SEVERE INDICES WILL SUBSIDE WHILST FLOW ALOFT BECOMES MORE MERIDIONAL WHILE Q-VECTOR CONVERGENCE HONES IN ON SWRN OK...FAR SERN TX PANHANDLE...THE FAR ROLLING PLAINS AND SE TO ACROSS THE PERMIAN BASIN. WHAT THIS AND THE EVOLVING FLOW ALOFT POINTS TO IS THE STORM MODE TRANSITIONING FROM A DISCRETE MODE TO A LINEAR MODE...WITH THE POTENTIAL FOR MODERATE TO HEAVY RAINFALL. THE WEATHER PREDICTION CENTER HINTS AT RAINFALL AMOUNTS OF 0.10 INCHES ACROSS THE CENTRAL ZONES TO 2.00+ INCHES ACROSS THE LOW ROLLING PLAINS VALID THIS EVENING THROUGH TOMORROW EVENING. WILL THEREFORE ELECT TO CONTINUE THE FLASH FLOOD WATCH ACROSS THE ROLLING PLAINS...AS THE HEAVY RAINFALL THREAT REMAINS. EARLY TOMORROW MORNING WHILE THE LINE OF STORMS IS ONGOING ACROSS THE FAR ROLLING PLAINS...A COLD FRONT WILL IMPINGE ON THE CWA AND ALTHOUGH THE SOUTH PLAINS WAS RECENTLY DRIED OUT A BIT DUE TO A DOWNSLOPE WIND COMPONENT FROM THE PREVIOUS DAY...THERE MAY BE ENOUGH MID-LEVEL MOISTURE AND FRONTOGENETICAL FORCING TO INSTIGATE ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS. /29 .LONG TERM... FEW CHANGES IN THE LONG TERM WITH AT LEAST LOW THUNDER CHANCES REMAINING UNTIL THE UPPER LOW CLEARS EAST ON THURSDAY. UPPER RIDGE SHOULD MOVE OVER LATE NEXT WEEK...BUT EXPECT AT LEAST ENOUGH MOISTURE TO RETURN LOW CHANCES MAINLY NORTH AND WEST BY THE WEEKEND. MAJOR COMPUTER PROBLEMS AND ONGOING SEVERE WEATHER UNFORTUNATELY PRECLUDES A MORE DETAILED DISCUSSION. RMCQUEEN .FIRE WEATHER... A BROAD UA LOW PRESSURE SYSTEM ACROSS NORTHERN NEW MEXICO HAS PROMOTED ITS SURFACE COUNTERPART TO TIGHTEN THE PRESSURE GRADIENT...RESULTING IN THE DRYLINE SURGING EAST TO NEAR THE CAPROCK ESCARPMENT LATE THIS AFTERNOON. TEMPS AT OR OR SLIGHTLY ABOVE NORMAL COUPLED BREEZY SOUTHWEST WIND SPEEDS ON THE ORDER OF 15-25 MPH ON THE CAPROCK. THE DRYLINE HAS THEREFORE BEEN ABLE TO SURGE EASTWARD TO NEAR THE CAPROCK ESCARPMENT...AND ALLOWING THE DRYLINE TO USHER IN A DRIER AIRMASS. RELATIVE HUMIDITY VALUES HAVE FALLEN TO BETWEEN 15-25 PERCENT ON THE CAPROCK. ONE OR TWO SITES ACROSS THE FAR WEST SOUTH PLAINS HAVE TICKED OFF A FEW RED FLAG MINUTES WHICH IS NOT SURPRISING GIVEN THE BREEZY...DRY AND WARM CONDITIONS. A FIRE DANGER STATEMENT REMAINS IN EFFECT ACROSS THE WESTERN SOUTH PLAINS UNTIL 8 PM CDT WHICH IS WARRANTED. THE ONGOING GREEN-UP AND LACK OF WIDESPREAD SITES REPORTING RED FLAG MINUTES ARE MITIGATING ADDITIONAL FIRE WEATHER HIGHLIGHTS. /29 && .LUB WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY MORNING FOR TXZ026-031-032-037-038-042>044. && 29/05
Hazardous weather outlook, Apr 16, 11:33 AM CDT, 6 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1133 AM CDT SAT APR 16 2016 TXZ021>044-171645- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1133 AM CDT SAT APR 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTH PLAINS...ROLLING PLAINS AND THE FAR SOUTHERN TEXAS PANHANDLE. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS GENERALLY ALONG AND EAST OF A LINE FROM SILVERTON...TO RALLS...TO TAHOKA. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND EAST OF THE DRYLINE THIS AFTERNOON. THE PRIMARY THREAT WITH THE INITIAL STORMS WILL BE LARGE HAIL TO 2 INCHES IN DIAMETER...THOUGH A TORNADO CAN NOT BE RULED OUT. THE ACTIVITY WILL GROW UPSCALE INTO A SLOW MOVING LINE OF STORMS CAPABLE OF PRODUCING WIND GUSTS TO 60 MPH AND VERY HEAVY RAINFALL LATE THIS EVENING THROUGH TONIGHT. A FLOOD WATCH REMAINS IN EFFECT TONIGHT INTO EARLY SUNDAY MORNING ACROSS THE FAR SOUTHEAST TEXAS PANHANDLE INTO THE ROLLING PLAINS...WHERE THE HEAVIEST RAIN IS EXPECTED. ADDITIONALLY...GUSTY AND DRY SOUTHWESTERLY WINDS WILL OVERSPREAD THE CAPROCK BEHIND THE DRYLINE THIS AFTERNOON CREATING ELEVATED TO CRITICAL FIRE WEATHER. A FIRE DANGER STATEMENT IS IN EFFECT ACROSS MUCH OF THE CAPROCK THIS AFTERNOON AND EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE THREAT OF HEAVY RAIN IN THE ROLLING PLAINS WILL END BY LATE SUNDAY MORNING. OTHERWISE...THE THREAT OF HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON AND EVENING ACROSS THE ROLLING PLAINS.
In the hours before
Local storm report, Apr 16, 3:46 PM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
346 PM CDT SAT APR 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM WALL CLOUD 4 NW FLOYDADA 34.02N 101.39W
04/16/2016 FLOYD TX STORM CHASER
VERY SLOW BUT PERSISTENT ROTATION
&&
EVENT NUMBER LUB1600054
JGDLocal storm report, Apr 16, 4:22 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
422 PM CDT SAT APR 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM FLASH FLOOD 5 S SOUTH PLAINS 34.15N 101.31W
04/16/2016 FLOYD TX TRAINED SPOTTER
1-2 FEET OF WATER OVER 207
&&
EVENT NUMBER LUB1600055
JGDLocal storm report, Apr 16, 5:05 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
505 PM CDT SAT APR 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TORNADO 9 SW GIRARD 33.28N 100.77W
04/16/2016 KENT TX STORM CHASER
&&
EVENT NUMBER LUB1600056
JGDLocal storm report, Apr 16, 5:57 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
557 PM CDT SAT APR 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM WALL CLOUD 8 E DICKENS 33.62N 100.71W
04/16/2016 DICKENS TX TRAINED SPOTTER
ROTATING WALL CLD CROSSING 114
&&
EVENT NUMBER LUB1600057
JGDThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 9:57 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Castro, Parmer | 33 min |
| Apr 16, 2:55 PM CDT | Severe Thunderstorm Warning | LUB | Dickens, Kent, King | 50 min |
| Apr 16, 3:42 PM CDT | Severe Thunderstorm Warning | LUB | Dickens, King | 33 min |
| Apr 16, 3:49 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Floyd | 26 min |
| Apr 16, 3:50 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe | 25 min |
| Apr 16, 3:59 PM CDT | Severe Thunderstorm Warning | LUB | Dickens, Kent | 31 min |
| Apr 16, 4:11 PM CDT | Severe Thunderstorm Warning | LUB | Dickens, Motley | 34 min |
| Apr 16, 4:13 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Floyd, Hall | 47 min |
| Apr 16, 4:14 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Hall | 46 min |
| Apr 16, 4:21 PM CDT | Tornado Warning | LUB | Dickens, King | 13 min |
| Apr 16, 4:28 PM CDT | Severe Thunderstorm Warning | LUB | Dickens, Kent, King, Stonewall | 47 min |
| Apr 16, 5:04 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens, Garza | 26 min |
| Apr 16, 5:10 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Hall | 35 min |
| Apr 16, 5:23 PM CDT | Severe Thunderstorm Warning | LUB | Dickens, Kent | 37 min |
| Apr 16, 5:47 PM CDT | Tornado Warning | LUB | Dickens, King | 28 min |
| Apr 16, 6:13 PM CDT | Tornado Warning | LUB | Cottle, Dickens, King, Motley | 32 min |
| Apr 16, 6:44 PM CDT | Severe Thunderstorm Warning | LUB | Cottle, Dickens, King, Motley | 31 min |
| Apr 16, 6:54 PM CDT | Areal Flood Advisory | LUB | Cottle, Dickens, King, Motley | 2 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.